# SDR USAABB97082

- Difficulty date: July 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N653US
- Make and model: Boeing 767-2B7
- Aircraft serial: 24894
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 7882
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FCO - FL 3 - AFTER TAKEOFF, CREW RECEIVED EICAS MESSAGES 'R ENG FIRE LP' AND 'R ENG OVHT LP', FOLLOWED BY THE RIGHT FIRE LIGHT AND FIRE BELL.  THE CREW REDUCED POWER ON THE RIGHT ENGINE, AND THE INDICATIONS CEASED.  FLIGHT RETURNED TO FCO AND LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE REPLACED THREE FIRE DETECTION LOOPS AND ONE OVERHEAT LOOP.  (M)
